# SDR ASAA2015112413926

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,874 hours, 9,563 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE FAULT ON NR 1 ENGINE, ECONOMIC, MSG 73-31371, EGT SECTORS READING HIGH, WHILE PERFORMING TASK CARD 78273000.  ACFT GROUNDED.  R & R UPPER 11 FUEL NOZZLES IAW TASK CARD PWR PL-73 CMPT-07267-2.
